MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT BASIC CEMENTED SZ 6; STEM

DEPUY ORTHOPAEDICS INC US SUMMIT BASIC CEMENTED SZ 6; STEM
Catalog Number 157006120
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states pt had original surgery (b)(6) 2017.On (b)(6) 2017 pt had head and liner exchange for infection.Pt still infected so surgeon removed all components and put in antibiotic spacer.It also state that patient was revised to address loosening of the femoral stem at the cement to implant interface.Unknown cement is used.Doi: (b)(6) 2017; dor: (b)(6) 2017; head and liner: (b)(6) 2017; left hip.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT BASIC CEMENTED SZ 6
Common Device Name
STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7125117
Report Number1818910-2017-51849
Device Sequence Number11102328
Product Code JDI
UDI-Device Identifier10603295059790
UDI-Public10603295059790
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K023453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157006120
Device Lot NumberD16070441
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2017
Supplement Date Received by Manufacturer07/31/2018
Initial Report FDA Received Date12/18/2017
Supplement Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight135